# SDR SWAA2023051724135

- Difficulty date: April 6, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 4 TABLE 4 SECTION 44.  CABIN FLOOR UPPER SURFACE EXCEEDS ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4 CONDITIONS A-F REQUIRES REPLACEMENT. FABRICATE REPLACEMENT FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] BEGAN FABRICATING NEW FLOOR PANEL 241AF USING BMS 4-23 LOT#1508290-1 IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE).;[03] COMPLETED FABRICATION OF NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE).  INSTALLED INSERTS AND CURED USING HEAT LAMP WITH BMS 5-107 LOT#AK2KP8383K-1 IAW SRM 53-00-50-2R-0 PAR. 5.S(1) (D-G) AND BAC DWG 144A5810 ID:0127  PROTECTIVE TAPE TO LOWER SURFACE STILL REQUIRES INSTALL.;[04] CORRECTED MEASUREMENTS TABLE WITH UPDATED INFORMATION.;[05] ADDING TO LINE 3; 'THERMOMETER ID: ATS2209 / CAL DUE DATE: 10/2023';[06] CORRECTION TO LINE 3; 'SRM 53-00-50-2R-0 PAR. 5.S(1) (D-G)' SHOULD READ ' SRM 53-00-50-2R-0 PAR. 5.S(1) (D-H)'.;[07] VERIFIED CORRECTIVE ACTION ITEMS 1-6 AND MEASUREMENTS TABLE.;[08] INSTALLED PROTECTIVE TAPE; AND PART MARKED PANEL IAW BOEING DWG 146A5810-127  JOB COMPLETE;[09] VERIFIED CORRECTIVE ACTION ITEM 8. JOB COMPLETE
